Home Health & Wellbeing
Need support urgently? Head to this thread.

lots and lots of it and early too.

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
i stopped taking my pill last friday,and yesterday i came on, nearly 12 days early. and omg i am so heavy and its really painful.

anyone have any ideas why this happened?!

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    when you were on the pill were you taking it correctly - is there any chance you might have been pregnant? either that or youd just got used to light painfree periods on the pill and after stopping the pill they went back to normal? wouldnt explain why it was 2 weeks early though.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Possibly need a little more info to really be able to comment here but I know that coming off the pill can really much up your periods. I'd been on the pill for about two years and when I came off it I didn't get a period for over two months. Best thing to do though would just be to pop into your drs or something like that.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    yes i had been taking it correctly. and i know that my periods were like this before going on the pill. no im not pregnant. but still wierd why i came on 2 weeks early
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    As I said before, when I came off the pill I came on two months late. It sounds like you've got nothing to worry about really but I'm not a doc or anything .... just going on past experience here. Did you stop taking your pills at the end of the packet? Or did you come off in the middle of the 21?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    if thats what your periods were like before you started taking the pill, and now youve come off the pill and theyve gone back to being like that, youve answered your own question
Sign In or Register to comment.